# SDR REXA2024050900382

- Difficulty date: April 23, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N309PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15309
- Aircraft time: 22,035 hours, 16,729 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: CC670340953
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"F.S.280 CROSSBEAM FWD ""J"" ANGLE IS CORRODED. REMOVED CORRODED F.S. 280 FWD J ANGLE. INSTALLED A SERVICEABLE F.S. 280 FWD J ANGLE IAW CRJ 900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01."
